# SDR AALA202105139011

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,312 hours, 24,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 907 Rbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR BEAM AT STA 907 RBL 54 UPPER FLANGE HAS A NUT PLATE HOLE NEXT TO A PLUG. REPAIRED PER EA 327185 AND SRM 51-40-05, 51-40-02.
